A family of NCP functions and a descent method for the nonlinear complementarity problem

@article{Chen2008AFO,
  title={A family of NCP functions and a descent method for the nonlinear complementarity problem},
  author={Jein-Shan Chen and Shaohua Pan},
  journal={Computational Optimization and Applications},
  year={2008},
  volume={40},
  pages={389-404}
}
Abstract In last decades, there has been much effort on the solution and the analysis of the nonlinear complementarity problem (NCP) by reformulating NCP as an unconstrained minimization involving an NCP function. In this paper, we propose a family of new NCP functions, which include the Fischer-Burmeister function as a special case, based on a p-norm with p being any fixed real number in the interval (1,+∞), and show several favorable properties of the proposed functions. In addition, we also… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 25 CITATIONS

Geometric views of the generalized Fischer-Burmeister function and its induced merit function

  • Applied Mathematics and Computation
  • 2014
VIEW 6 EXCERPTS
CITES RESULTS, BACKGROUND & METHODS

Numerical comparisons of two effective methods for mixed complementarity problems

  • J. Computational Applied Mathematics
  • 2010
VIEW 4 EXCERPTS
CITES BACKGROUND & METHODS

References

Publications referenced by this paper.
SHOWING 1-10 OF 23 REFERENCES

A comparison of algorithms for large scale mixed complementarity problems

S. C. Billups, S. P. Dirkse, M. C. Soares
  • Computational Optimization and Applications, vol. 7, pp. 3-25
  • 1997
VIEW 7 EXCERPTS
HIGHLY INFLUENTIAL

editors

M. C. Ferris, O. L. Mangasarian, J.-S. Pang
  • Complementarity: Applications, Algorithms and Extensions, Kluwer Academic Publishers, Dordrecht
  • 2001
VIEW 1 EXCERPT

On NCP-Functions

  • Comp. Opt. and Appl.
  • 1999
VIEW 2 EXCERPTS

On the resolution of monotone complementarity problems

G. Di Pillo, F.
  • Mathematical Programming
  • 1997

Solution of the monotone complementarity problem with locally Lipschitzian functions

A. Fischer
  • Mathematical Programming, vol. 76, pp. 513-532
  • 1997
VIEW 2 EXCERPTS